Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 33, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 16, 2021, 11:53 PM CDT for Greer County, Harmon County, Jackson County, Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2021, 11:53 PM CDT (04:53 UTC)
- Expired
- Mar 17, 2021, 12:45 AM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greer County, OK, Harmon County, OK, Jackson County, OK
The radar
The Altus AFB radar (KFDR), 87 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 7:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 127 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 3287 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
557
WUUS54 KOUN 170453
SVROUN
OKC055-057-065-170545-
/O.NEW.KOUN.SV.W.0033.210317T0453Z-210317T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1153 PM CDT Tue Mar 16 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
West central Jackson County in southwestern Oklahoma...
Southern Harmon County in southwestern Oklahoma...
South central Greer County in southwestern Oklahoma...
* Until 1245 AM CDT.
* At 1153 PM CDT, a severe thunderstorm was located near Hollis,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mangum, Hollis, Gould, Duke, McKnight and McQueen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3476 10000 3495 9951 3461 9943 3456 9991
3458 9993 3458 9995 3456 9997 3456 10000
TIME...MOT...LOC 0453Z 249DEG 30KT 3467 9995
HAIL...1.00IN
WIND...60MPH
$$
Mahale2 follow-up statements
350
WWUS54 KOUN 170506
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1206 AM CDT Wed Mar 17 2021
OKC055-057-065-170545-
/O.CON.KOUN.SV.W.0033.000000T0000Z-210317T0545Z/
Jackson OK-Harmon OK-Greer OK-
1206 AM CDT Wed Mar 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WEST CENTRAL JACKSON...CENTRAL HARMON AND SOUTH CENTRAL GREER
COUNTIES...
At 1206 AM CDT, a severe thunderstorm was located near Gould, moving
east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Mangum, Hollis, Gould, McKnight and McQueen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3495 9951 3469 9945 3463 9990 3477 9997
TIME...MOT...LOC 0506Z 249DEG 30KT 3471 9982
HAIL...1.00IN
WIND...60MPH
$$
Mahale539
WWUS54 KOUN 170523
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1223 AM CDT Wed Mar 17 2021
OKC055-057-065-170545-
/O.CON.KOUN.SV.W.0033.000000T0000Z-210317T0545Z/
Jackson OK-Harmon OK-Greer OK-
1223 AM CDT Wed Mar 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WEST CENTRAL JACKSON...EAST CENTRAL HARMON AND SOUTH CENTRAL
GREER COUNTIES...
At 1223 AM CDT, a severe thunderstorm was located 7 miles northeast
of Gould, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Mangum, Gould and McQueen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3495 9951 3469 9945 3465 9978 3485 9977
TIME...MOT...LOC 0523Z 246DEG 27KT 3476 9970
HAIL...1.00IN
WIND...60MPH
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 8:03 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Mar 16, 8:03 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
803 PM CDT Tue Mar 16 2021
...MESOSCALE UPDATE...
.MESOSCALE UPDATE...
Issued at 802 PM CDT Tue Mar 16 2021
Convective initiation has occurred with one severe storm southwest
of Childress during the past hour, and new CI now occurring in
the north central Texas Panhandle. A warm front is oriented sw-ne
from the northern Texas Panhandle across northwestern Oklahoma
from roughly Gage...to Woodward...to Ponca City. The southeastern
Texas Panhandle storm/s were likely rooted near the boundary layer
but high based. Newer convective now originating over the
northern Texas Panhandle is likely elevated north of the front.
Moisture return today continues to lag, but some mid 50 degree
dewpoints are now near the Red River, but 60+ deg dewpoints
continue to lag south of DFW to near/east of Abilene. Still strong
forcing for ascent is advancing eastward over the Panhandles and
will promote more widespread convective development in the next
1-4 hours. Effective shear supports more discrete modes with
activity along the dryline emerging from the southeastern Texas
Panhandle/southwestern Oklahoma, while storm modes will quickly
become messy over the northwestern area. Thus, large hail and
damaging winds remain the primary hazard south of the front with a
threat of mainly large hail and heavy rainfall north of the
boundary. Given the wind profile, an isolated tornado threat may
not be out of the question as moisture rapidly returns later
tonight and if any storm can remain discrete in proximity to the
warm front.
TL
&&
.SHORT TERM...
(This evening through Wednesday)
Issued at 416 PM CDT Tue Mar 16 2021
The main concerns for the short term: 1) severe thunderstorms
likely tonight, 2) snowfall over far NW counties tomorrow, and 3)
strong northwest winds tomorrow.
Latest water vapor imagery depicts the location of a strong upper
trough near the AZ/NM border. The 7.34 micron water vapor imagery
shows an EML moving across west Texas and towards northwest OK.
This may keep capping in place and promote severe storm
development tonight. The 20Z surface observations chart indicates
a surface low developing near Woodward with a dryline extending
to near Watonga to Hinton to Altus, and a warm front draped
across north-central Oklahoma. Very warm temperatures are
observed with widespread mid to upper 70s, and dewpoint
temperatures have increased into the low 50s over portions of
central Oklahoma as that plume of moisture moves northwestward.
The potent upper low continues east towards our CWA and is prog'd
to reach the TX panhandle overnight into early Wednesday morning,
as a low level jet develops across western OK/TX. MUCAPE will
rapidly increase between 03-06Z Wednesday up to NW OK with SBCAPE
increasing to 2000 J/kg (central OK) and 2500 J/kg (southern OK)
by 09Z. With bulk shear upwards of 70kts near the triple point,
supercell thunderstorms are expected to develop over NW OK between
03-06Z Wednesday. These storms will be capable of producing very large
hail up to the size of baseballs. Supercells are then forecast to
fire along the dryline over western Oklahoma and adjacent
portions of western north TX by 06Z. Mean wind vectors indicate
quick storm movement tracking northeast at a 40-50 knots.
Interestingly, the synoptic models and the latest HRRR trends
indicate a drying over central Oklahoma which suggest the OKC
metro may be spared storms. Given the environment, however, will
have to watch this closely. Time of arrival for central OK would
be around 09Z as the surface low moves overhead.
By mid morning tomorrow, wrap-around precipitation should turn to
snow over far NW Oklahoma and a Winter Storm Watch is in effect
from 12Z Wed to 00Z Thurs. Given impressive QPF amounts (1.5-2.0
inches) over NW Oklahoma, and surface temperatures in the
mid/upper 30s, there is a lot of uncertainty with to how much
snowfall will accumulate. For now, have around 2 to possibly 4
inches of snow near Harper, Woodward, and Ellis Counties. Very
strong northwest winds are expected to enter are area from the
west by Wednesday morning, and a Wind Advisory has been issued for
areas north/west of I-44. Sustained winds near 40 mph and gusts to
50 mph will be possible, particularly for western Oklahoma and
western north TX.
Thompson
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 416 PM CDT Tue Mar 16 2021
Wednesday night into Thursday morning, precipitation exits the area
in northern Oklahoma, with precip ending west to east. Most of this
precipitation is expected to remain rain, with some possible
lingering snow in far northwestern Oklahoma. Clearing skies and a
return to normal temperatures is expected to follow late in the week
into the weekend. Precipitation chances return to the region
starting Monday into early next week as another long wave upper air
trough moves through the region. Most of the precip will be showers,
however a few thunderstorms are possible as the trough traverses the
area.
Zwink
&&
.AVIATION...
(00Z TAFS)
Issued at 611 PM CDT Tue Mar 16 2021
VFR conditions this evening will give way to MVFR as moisture
advects northward into the area. Showers and thunderstorms will
also likely impact central and northern sites later this evening
and through the overnight and will likely liner across the north
during the day Wednesday. Colder air will also allow a transtion
to snow at WWR by 18Z. As the storm system moves across gusty
southeast to east winds will shift to the north overnight and
through the day tomorrow with very strong gusty northwest winds
expected at most sites by Wednesday afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 76 50 62 37 / 0 70 20 10
Hobart OK 76 43 54 35 / 0 50 20 0
Wichita Falls TX 80 48 61 39 / 0 50 0 0
Gage OK 75 39 39 30 / 0 80 80 10
Ponca City OK 74 51 62 36 / 0 90 50 50
Durant OK 78 56 69 42 / 0 80 20 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 7 AM to 7 PM CDT Wednesday for OKZ004>029-
033>039-044-045.
Winter Storm Watch from 7 AM CDT Wednesday through Wednesday
evening for OKZ004-009-010.
TX...Wind Advisory from 7 AM to 7 PM CDT Wednesday for TXZ083>090.
&&
SHORT TERM...01
LONG TERM....50
AVIATION...30Hazardous weather outlook, Mar 16, 12:32 PM CDT, 11 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1232 PM CDT Tue Mar 16 2021 OKZ004>048-050>052-TXZ083>090-171115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1232 PM CDT Tue Mar 16 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through tonight... .Severe storms... Thunderstorms are expected to develop late this afternoon over the Panhandles, and then spread east into Oklahoma and western north Texas this evening. The storms will advance east overnight into central and eastern Oklahoma. Large hail will be the primary risk with these storms, but damaging winds and tornadoes will also be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Snow... Rain will likely change to snow across far northwestern Oklahoma Wednesday morning. Snow accumulations are possible, especially on grassy areas. .Wind... Strong northwest winds will spread across the region on Wednesday, with frequent gusts 30 to 50 mph, with the stronger winds across the western parts of Oklahoma and western north Texas. .Fire Weather... Strong winds and dry air will lead to elevated fire weather conditions on Wednesday, slightly mitigated by cool temperatures. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Mar 16, 10:58 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1058 PM CDT TUE MAR 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL HOBART 35.03N 99.09W
03/16/2021 E2.50 INCH KIOWA OK STORM CHASER
&&Local storm report, Mar 16, 11:19 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT TUE MAR 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TORNADO 1 SW HOBART 35.02N 99.11W
03/16/2021 KIOWA OK BROADCAST MEDIA
BRIEF TORNADO.
&&Local storm report, Mar 16, 11:23 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1123 PM CDT TUE MAR 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST 7 WNW SEILING 36.19N 99.05W
03/16/2021 M72 MPH WOODWARD OK MESONET
&&Local storm report, Mar 16, 11:28 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1128 PM CDT TUE MAR 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND GST 7 WNW SEILING 36.20N 99.07W
03/16/2021 M62 MPH WOODWARD OK MESONET
&&Local storm report, Mar 16, 11:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CDT TUE MAR 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM HAIL 7 N MOUNTAIN VIEW 35.19N 98.74W
03/16/2021 E1.50 INCH WASHITA OK EMERGENCY MNGR
&&Special weather statement, Mar 16, 11:50 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1150 PM CDT Tue Mar 16 2021 OKZ033-034-036-TXZ083-170515- Harmon OK-Greer OK-Jackson OK-Hardeman TX- 1150 PM CDT Tue Mar 16 2021 ...SIGNIFICANT WEATHER ADVISORY FOR Harmon...south central Greer... west central Jackson and northwestern Hardeman Counties Until 1215 AM CDT... AT 1148 PM CDT, a strong thunderstorm was located 4 miles southwest of Hollis, moving east at 40 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Locations impacted include... Hollis, Gould, Duke, McKnight and McQueen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3475 10000 3491 9969 3459 9949 3454 10000 TIME...MOT...LOC 0448Z 256DEG 34KT 3465 9998 Mahale
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 26 min |
| Mar 16, 8:22 PM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| Mar 16, 8:42 PM CDT | Special Weather Statement | OUN | Harmon | 33 min |
| Mar 16, 8:45 PM CDT | Special Weather Statement | OUN | Beckham | 30 min |
| Mar 16, 8:47 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 43 min |
| Mar 16, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 46 min |
| Mar 16, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 42 min |
| Mar 16, 9:44 PM CDT | Special Weather Statement | OUN | Harper | 31 min |
| Mar 16, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 35 min |
| Mar 16, 10:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 39 min |
| Mar 16, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 64 min |
| Mar 16, 10:12 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 48 min |
| Mar 16, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 47 min |
| Mar 16, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 60 min |
| Mar 16, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 49 min |
| Mar 16, 11:17 PM CDT | Tornado Warning | OUN | Caddo, Kiowa, Washita | 43 min |
| Mar 16, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 58 min |
| Mar 16, 11:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 50 min |
| Mar 16, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Roger Mills, Woodward | 58 min |
| Mar 16, 11:50 PM CDT | Special Weather Statement | OUN | Harmon | 25 min |
| Mar 16, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 49 min |
| Mar 17, 12:04 AM CDT | Special Weather Statement | OUN | Dewey | 26 min |
| Mar 17, 12:09 AM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 36 min |
| Mar 17, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 51 min |
| Mar 17, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 42 min |
| Mar 17, 12:20 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 40 min |
| Mar 17, 12:32 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 43 min |
| Mar 17, 12:34 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woodward | 56 min |
| Mar 17, 12:42 AM CDT | Special Weather Statement | OUN | Ellis | 33 min |
| Mar 17, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 31 min |
| Mar 17, 12:44 AM CDT | Tornado Warning | OUN | Dewey | 21 min |
| Mar 17, 12:54 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian | 51 min |
| Mar 17, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 46 min |
| Mar 17, 1:14 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa, Washita | 33 min |
| Mar 17, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Kingfisher, Major | 49 min |
| Mar 17, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 48 min |
| Mar 17, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 45 min |
| Mar 17, 1:39 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 37 min |
| Mar 17, 1:42 AM CDT | Severe Thunderstorm Warning | OUN | Garfield | 16 min |
| Mar 17, 1:54 AM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Custer, Kingfisher | 111 min |
| Mar 17, 1:57 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 33 min |
| Mar 17, 2:11 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 49 min |
| Mar 17, 2:13 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 47 min |
| Mar 17, 2:42 AM CDT | Flash Flood Warning | OUN | Blaine, Kingfisher | 3 hr |
| Mar 17, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 65 min |
| Mar 17, 2:57 AM CDT | Special Weather Statement | OUN | Kingfisher, Logan | 33 min |
| Mar 17, 3:19 AM CDT | Winter Weather Advisory | OUN | Dewey, Ellis, Harper, Major, Roger Mills, Woodward | 16 hr |
| Mar 17, 3:29 AM CDT | Special Weather Statement | OUN | Logan, Payne | 46 min |
| Mar 17, 3:32 AM CDT | Areal Flood Advisory | OUN | Garfield, Kingfisher | 3 hr |
| Mar 17, 3:46 AM CDT | Areal Flood Advisory | OUN | Garfield, Kay, Logan, Noble | 3 hr |
| Mar 17, 4:01 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 27 min |
| Mar 17, 5:40 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 35 min |
| Mar 17, 6:11 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 34 min |
| Mar 17, 8:45 AM CDT | River Flood Advisory | OUN | Major, Woods, Woodward | 11 hr |
| Mar 17, 8:55 AM CDT | River Flood Advisory | OUN | Blaine, Canadian | 28 hr |
| Mar 17, 8:58 AM CDT | River Flood Advisory | OUN | Kingfisher, Logan | 64 hr |
| Mar 17, 9:01 AM CDT | River Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer | 11 hr |
| Mar 17, 12:57 PM CDT | River Flood Advisory | OUN | Kingfisher | 18 hr |
| Mar 17, 3:21 PM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.